It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Anxiety Board Index
Board Index > Anxiety | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


Anyone taking lexapro have vision problems? This is my first day on it. I also take .5 mil xanax 4x per day. Thanks,
nah i've been on it for over a year and have had no eye problem, I'd give it atleast a week and if the eye thing is still going on I'd tell your doc about it. Everybodys different
I've had vision problems when starting Lexapro. It should clear up in a week or two.
Yes, I have also had blurred vision, hair loss and stomach pain/ 4-5 bowel movements in one day.
How long did the diarrhea and pain last? It did go away didn't it?
Dawn <><
Mine hasn't went away yet
How long have you been on it? Is is working for your anxiety?
I haven't had any of those problems and I've been on both Xanax and Lexapro for years.

Everyone's body is different though, so they have different reactions to medication. Talk to your doctor.





All times are GMT -7. The time now is 03:44 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!